# SDR UALA2010052501797

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 43,592 hours, 5,198 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A141823
- Part serial: 905
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE NEEDS TO BE REPLACED.  REPLACED DOOR 3L SLIDE.
